MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116311
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, when opened for a case a break in the sealed edge of the 3dmax mid was noted.The subject device was returned for evaluation; however, at this time evaluation is not yet completed.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.Evaluation of the returned sample finds there is a break in the sealed edge of the 3dmax mid as reported.Based on sample and manufacturing process evaluation performed, the returned sample condition is determined to be a manufacturing-generated condition.Awareness notification was provided to all appropriate manufacturing personnel.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a laparoscopic inguinal hernia repair, when removing the 3dmax mid mesh from the packaging it was noted that the product was deformed as there was a break in the edge seal.The mesh was not used, and another mesh was used to complete the procedure.There was no patient harm or injury.
 
Additional Manufacturer Narrative
As reported, when opened for a case a break in the sealed edge of the 3dmax mid was noted.The subject device was returned for evaluation; however, at this time evaluation is not yet completed.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21651507
Report Number1213643-2025-00210
Device Sequence Number9309059
Product Code FTL
UDI-Device Identifier00801741200755
UDI-Public(01)00801741200755(17)290628(10)HUJU0116
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0116311
Device Lot NumberHUJU0116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown